中国科学院机构知识库网格
Chinese Academy of Sciences Institutional Repositories Grid
uniquenessandradialsymmetryofleastenergysolutionforasemilinearneumannproblem

文献类型:期刊论文

作者Zhengping Wang; Huansong Zhou
刊名actamathematicaeapplicataesinica
出版日期2008
卷号024期号:003页码:473
ISSN号0168-9673
英文摘要Consider the following Neumann problem d△u- u + k(x)u^p = 0 and u 〉 0 in B1, δu/δv =0 on OB1, where d 〉 0, B1 is the unit ball in R^N, k(x) = k(|x|) ≠ 0 is nonnegative and in C(-↑B1), 1 〈 p 〈 N+2/N-2 with N≥ 3. It was shown in 2 that, for any d 〉 0, problem (*) has no nonconstant radially symmetric least energy solution if k(x) ≡ 1. By an implicit function theorem we prove that there is d0 〉 0 such that (*) has a unique radially symmetric least energy solution if d 〉 d0, this solution is constant if k(x) ≡ 1 and nonconstant if k(x) ≠ 1. In particular, for k(x) ≡ 1, do can be expressed explicitly.
语种英语
源URL[http://ir.wipm.ac.cn/handle/112942/18638]  
专题中国科学院武汉物理与数学研究所
作者单位中国科学院武汉物理与数学研究所
推荐引用方式
GB/T 7714
Zhengping Wang,Huansong Zhou. uniquenessandradialsymmetryofleastenergysolutionforasemilinearneumannproblem[J]. actamathematicaeapplicataesinica,2008,024(003):473.
APA Zhengping Wang,&Huansong Zhou.(2008).uniquenessandradialsymmetryofleastenergysolutionforasemilinearneumannproblem.actamathematicaeapplicataesinica,024(003),473.
MLA Zhengping Wang,et al."uniquenessandradialsymmetryofleastenergysolutionforasemilinearneumannproblem".actamathematicaeapplicataesinica 024.003(2008):473.

入库方式: OAI收割

来源:武汉物理与数学研究所

浏览0
下载0
收藏0
其他版本

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。